Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу об устойчивости сферического коллапса бесстолкновительных гравитирующих систем

Малков, Е. А. (1986) К вопросу об устойчивости сферического коллапса бесстолкновительных гравитирующих систем. Աստղաֆիզիկա, 24 (2). pp. 377-386.

[img]
Preview
PDF
Download (1138Kb) | Preview
    Item Type: Article
    Additional Information: The stability of the spherical collapse of the collisionless gravitation systems.
    Uncontrolled Keywords: Malkov E. A.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 28 Aug 2013 12:44
    Last Modified: 28 Aug 2013 12:44
    URI: http://astro.asj-oa.am/id/eprint/2528

    Actions (login required)

    View Item